hello everyone I have been reading everyones post faithfully and I wish you all the best of luck. Now, can someone tell me, will progesterone make your boobs sore, and make you feel gassy(TMI) sorry, I had IUI that failed AGAIN, when I went in for my 3 day U/S dr said not to restart the injections due to 2 cysts, 15 18 mm. well 9 days post ovulation I had abundant EWCM so of course I BD.. my md told me to start progesterone on day 14 so my period will start at 28 days., I dont get my period without some sort of chemical help,. now, i feel slightly queasy, not bad, just things dont taste right, and have like reflux ALOT... and now tonite boobs tender, not severe just slightly uncomfortable. could this be from the progesterone?
I am on crinone (progestorone vaginal gel) and it has made me psyhco. I feel like s**t. This stuff has made me really depressed and moody. My poor husband. I am having bad side effects but I talked to my girlfriend who was on the progeterone injections and she said she was fine. So I guess it effects people in different ways.
Yes, you can experience a lot of gas & bloating along with the sore boobs.
Funny story about progesterone- I got vertigo! When my RE doubled my progesterone past IVF I felt so funny with vertigo I called him. We determined it was from the progesterone. Good Luck to you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.